Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, 
I have been on Levora BC pill for 3 years and recently stopped taking it. June 9th I got my usual period on the pill and June 13th I started my first pill of a new pack. I decided on June 20th to stop taking it, so I only took the first week of the new pack and stopped. On June 24th I bled quite a bit and the 25th was very light and eventually stopped. The 28th and 29th I had unprotected sex with my fiance. I am trying to figure out if I count my 28days till my period is due from the period on June 9th, or from the bleeding on the 24th. If it was the 9th, I am currently 5 days late for my period. I have had light cramps since the beginning of the month, so tired, very bloated, occasionally I feel like my period is coming (enough to wear a pad) but yet nothing happens, very gassy feeling, always have to pee. I have had a very thick clear, sometimes light pink tint discharge when I wipe. Which I never get a discharge before a period, etc. Sorry if TMI! When should I take a pregnancy test? Is it likely that I am pregnant or just out of wack from the pill? I had very regular periods before getting on the pill and never had major PMS symptoms. So confused and just want to know! But I dont want to test to early and get a neg result. 

Thank you! 

Loading...

Hi, 
well, it's somewhat complicated situation - it could be the pill (for the most part it definitely is), but it also might have something to do with unprotected sex (even though chances are not that big that you were ovulating at that point, but it still could have happened). The pill is responsible for the bleeding/ spotting you never had before. That's the way your body is reacting to the lack of hormones it was getting from the pill, but if your periods were regular before the pill, this should get back on track fairly soon. As far as pregnancy is concerned, you have to wait at least 15 days after the unprotected sex to take the home pregnancy test (that is more reliable than waiting for the skipped period because pill might have effect on when your period will come).
Reply

Loading...

I wouldn't worry about pregnancy. Couples spend months trying to conceive, so the chances of you getting pregnant with the BC hormones still in your system is slim.

The side effects you're experiencing could just be from stopping the BC.

Let the BC get out of your system and take a pregnancy test in a few days to put your mind at ease.

Good luck. :)
Reply

Loading...